MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; RESPIRATORY HUMIDIFIER
Model Number MR850JHU
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Corrections: section b4: date of this report updated.Section d9: returned to manufacturer ticked, received date updated.Secrion g3: date receieved by manufacturer updated.Section g6: follow up report # updated.Section h2: correction ticked.Section h6: investigation findings (c) and investigation conclusions (d) coding updated.Method: the pcb of the subject mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Our investigation is thus based on the evaluation of the subject device, the information provided by the healthcare facility and our knowledge of the product.Results: testing of the subject pcb confirmed that no sound was generated from the speaker.Additional resistance testing identified an open circuit in the speaker's coil.Conclusion: the cause of the speaker failure was an open circuit condition of the speaker coil.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A healthcare facility in (b)(6) reported that the audible alarm of the mr850 respiratory humidifier was not functioning.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was returned at our fisher & paykel (f&p) healthcare regional officec in the usa where it was inspected by a trained f&p healthcare service technician.Our investigation is thus based on the information provided by the f&p healthcare service technician, the information provided by the healthcare facility and our knowledge of the product.Results: testing of the subject device observed that no sound was generated from the speaker, confirming the reported issue.Conclusion: without the return of the subject device, we are unable to determine the exact cause of the reported issue.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).We have requested the return of the subject mr850 respiratory humidifier for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in california reported that the audible alarm of the mr850 respiratory humidifier was not functioning.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22846838
Report Number9611451-2025-00792
Device Sequence Number8458017
Product Code BTT
UDI-Device Identifier09420012407290
UDI-Public(01)09420012407290(10)2101585475(11)210406
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850JHU
Device Catalogue NumberMR850JHU
Device Lot Number2101585475
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/30/2025
06/01/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/29/2025
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown